# SDR SWAA2022081935076

- Difficulty date: July 26, 2022
- Submitted: August 19, 2022
- Operation: Air carrier
- Aircraft: N495WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33869
- Aircraft time: 59,256 hours, 35,036 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STRAP LOCATED BS 727D AND BTW STR 25L TO STR 25R AND WL 156 AFT CARGO COMPARTMENT 2022-365946 / [01] TOOL USED P/N: 45MG; S/N: 130063701; CAL DUE: 16-JUN-23.;[02] REPLACED STRAP LOCATED BS 727D AND BTW STR 25L TO STR 25R AND WL 156 AFT CARGO COMPARTMENT I.A.W B737-700 SRM 51-40-02AND SRM 51-10-02 ITEM:9;[03] CORRECTED STEP 2 REPLACED STRAP LOCATED BS 727D AND BTW STR 25L TO STR 25R AND WL 156 AFT CARGO COMPARTMENT I.A.W B737-700 SRM 51-40-02AND SRM 51-10-02 ITEM:9 SEE INDIVIDUAL SING OFF BELOW.;[04] REPLACED STRAP LOCATED BS 727D AND BTW STR 25L TO STR 25R AND WL 156 AFT CARGO COMPARTMENT I.A.W B737-700 SRM 51-40-02AND SRM 51-10-02 ITEM:9 SEE INDIVIDUAL SING OFF BELOW.;[05] CORRECTIVE STEP 4 .REPLACED STRAP LOCATED BS 727D AND BTW STR 25L TO STR 25R AND WL 156 AFT CARGO COMPARTMENT I.A.W B737-700 SRM 51-40-02AND SRM 51-10-02 ITEM:9 SEE INDIVIDUAL SING OFF BELOW. AS RII
